Cyclotomic Carter-Payne homomorphisms

Lyle, Sinéad and Mathas, Andrew (2014) Cyclotomic Carter-Payne homomorphisms. Representation Theory, 18 (5). pp. 117-154. ISSN 1088-4165

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 09 Jul 2014 12:08
Last Modified: 21 Apr 2020 23:13
URI: https://ueaeprints.uea.ac.uk/id/eprint/49293
DOI: 10.1090/ert/2014-18-05

Actions (login required)

View Item View Item